# SDR SWAA120567

- Difficulty date: January 23, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 32,762 hours, 18,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142021220
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT EMERGENCY EXIT DOOR LIGHT INOP.  FOUND WIRE LOOSE.  SECURED WIRE PER WDM.
